# SDR CALA2025041503842

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 67,928 hours, 29,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L EMER SLIDE BOTTLE IN RED. OVERPRESSURE. SLIDE PRESSURE GAUGE AT DOOR 2L IS WITHIN LIMITS PER AMM 25-62-00-210-001-A
